# SDR HEEA0015776

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 8140BS20LW
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EXCESSIVE LEAKAGE AROUND BARS, KNOB ENCODER READS HIGH OUT OF TOLERANCE.
